17 February 2010

Trying to Find Myself

It is still difficult to type, since my fingers are still plagued with the numbness of neuropathy, so this will be brief.

The last two weeks of my life have been surreal. I don't even know how to express the life-changing experiences that I have had. I don't think it would have been as difficult, if it hadn't been for the sudden and urgent action that needed to be taken when I had the severe allergic reaction to the Percocet (Oxycodon). Those who saw me during this time were witnesses of true insanity. The heavy IV steriods really did alter my perceptions. The itching was so intense that I now I know why people who feel tortured want to run and jump off buildings. Mere words cannot describe.
I spent from Wednesday through Sunday at the hospital for treatment for the ridiculous rash all over my body. Every day, the itching subsides more and more. Today, there was very little itching.

I cry everyday. I am pretty sore, but healing well. I can't sleep at night because the steroids make you hyper. Doug reminds me everyday that once the steroids get out of me that I will feel more "normal" again. Now, remind me.....what is NORMAL for me? It was so long ago, I just cannot remember.

Seriously though, I couldn't have made it through these last weeks without all of your love and prayers. When I am feeling better, and my fingers aren't so awkward, I will write more.


LoveYaMissYa said...

Oh Sally, I can't believe you had such a horrible alleric reaction! Can't a girl get a break! We've been thinking of you and praying for you. Someday I'll make it by to see you. I keep wanting to come and then someone comes down with a cold or something and I don't want to share. Know you are loved though, and if you need anything please call!

Lisa said...

We will keep praying for you!

Brenda said...

Itch, itch, go away...don't come back another day! Steroids too?! Man, you're really getting the royal treatment. You deserve a daily cry. Hang in there friend. You are loved by so many.

Post a Comment